RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1979, Volume 13, Issue 3, Pages 46–59 (Mi faa1917)  

This article is cited in 7 scientific papers (total in 9 papers)

Ergodic properties of the Lorentz gas

Ya. G. Sinai


Full text: PDF file (1875 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1979, 13:3, 192–202

Bibliographic databases:

UDC: 517.919.2
Received: 02.10.1978

Citation: Ya. G. Sinai, “Ergodic properties of the Lorentz gas”, Funktsional. Anal. i Prilozhen., 13:3 (1979), 46–59; Funct. Anal. Appl., 13:3 (1979), 192–202

Citation in format AMSBIB
\Bibitem{Sin79}
\by Ya.~G.~Sinai
\paper Ergodic properties of the Lorentz gas
\jour Funktsional. Anal. i Prilozhen.
\yr 1979
\vol 13
\issue 3
\pages 46--59
\mathnet{http://mi.mathnet.ru/faa1917}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=545367}
\zmath{https://zbmath.org/?q=an:0414.28015}
\transl
\jour Funct. Anal. Appl.
\yr 1979
\vol 13
\issue 3
\pages 192--202
\crossref{https://doi.org/10.1007/BF01077487}


Linking options:
  • http://mi.mathnet.ru/eng/faa1917
  • http://mi.mathnet.ru/eng/faa/v13/i3/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. M. Efimov, “Ergodic properties of an interacting Lorentz gas”, Russian Math. Surveys, 36:6 (1981), 173–174  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. N. I. Chernov, “Structure of transversal leaves in multidimensional semidispersing billiards”, Funct. Anal. Appl., 16:4 (1982), 270–280  mathnet  crossref  mathscinet  zmath  isi
    3. Ya. G. Sinai, N. I. Chernov, “Ergodic properties of certain systems of two-dimensional discs and three-dimensional balls”, Russian Math. Surveys, 42:3 (1987), 181–207  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. L. A. Bunimovich, Ya. G. Sinai, N. I. Chernov, “Markov partitions for two-dimensional hyperbolic billiards”, Russian Math. Surveys, 45:3 (1990), 105–152  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. N. I. Chernov, “New proof of Sinai's formula for the entropy of hyperbolic billiard systems. Application to Lorentz gases and Bunimovich stadiums”, Funct. Anal. Appl., 25:3 (1991), 204–219  mathnet  crossref  mathscinet  zmath  isi
    6. N. I. Chernov, “On Local Ergodicity in Hyperbolic Systems with Singularities”, Funct. Anal. Appl., 27:1 (1993), 51–54  mathnet  crossref  mathscinet  zmath  isi
    7. S. P. Novikov, L. A. Bunimovich, A. M. Vershik, B. M. Gurevich, E. I. Dinaburg, G. A. Margulis, V. I. Oseledets, S. A. Pirogov, K. M. Khanin, N. N. Chentsova, “Yakov Grigor'evich Sinai (on his sixtieth birthday)”, Russian Math. Surveys, 51:4 (1996), 765–778  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    8. V. A. Bykovskii, A. V. Ustinov, “The statistics of particle trajectories in the inhomogeneous Sinai problem for a two-dimensional lattice”, Izv. Math., 73:4 (2009), 669–688  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    9. A. I. Bufetov, B. M. Gurevich, K. M. Khanin, F. Cellarosi, “The Abel Prize award to Ya. G. Sinai”, Russian Math. Surveys, 69:5 (2014), 931–956  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:477
    Full text:106
    References:54
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019